# SDR 2006UALA02004

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LBL 30 WHEEL WELL PRESSURE DECK HAS 2 EA CRACKS.   MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR. REFERENCE MM53-21-98.
